# SDR DHL9980211C

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, UPPER CARGO COMPT AT STA 1600 CIRCUMFERENTIAL FRAME AT CUSP LINE WAS CRACKED RT SIDE.  CUT OUT CRACKED SECTION OF FRAME AT FS 1580 RT M CARGO CABIN IAW DC-8 SRM 53-2-0 FIG 2.  FABRICATED NEW SECTION OF FRAME:  6 X 2.5 AND 2 SPLICES 10 X 2.5 IAW MHA ENGINEERING NR 3126.  HEAT TREATED FRAME & SPLICES 7075-0 TO 7075-T6 IAW DC-8 SRM 51-1-1, PG 1 TO 21, CLEANED REPAIR AREA PER SRM 51-1-8 PAR 6A.  DRILLED NEW SECTION OF FRAME & SPLICES PER SRM 51-3-2, PG 1, 51-1-4, PG 1. TREATED, PRIMED AREA & PARTS IAW DC-8 SRM 51-1-8, PG 13 & 16.  OK TO INSTALL FRAME REPAIR IAW DC-8 SRM 51-1-20D, PAR 7.
